MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SAVION FLX; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION SAVION FLX; WIRE, GUIDE, CATHETER
Model Number 1006
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); Device Embedded In Tissue or Plaque (3165)
Date of Event 07/19/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a tip detachment occurred.A savion flx guidewire was selected for a procedure.The lesion presented severe calcification.During the procedure, there was wear on the guide from the calcification and the distal tip of the guidewire detached.The device was removed and the event was resolved.The procedure was completed with a different device.There were no patient complications reported.
 
Event or Problem Description
It was reported that a tip detachment occurred.A savion flx guidewire was selected for a procedure.The lesion presented severe calcification.During the procedure, there was wear on the guide from the calcification and the distal tip of the guidewire detached.The device was removed and the event was resolved.The procedure was completed with a different device.There were no patient complications reported.Additional information reported that the procedure was for a total occlusion using an endoluminal approach.The tip of the guidewire was left inside the patient.No maneuvers were attempted to remove the guidewire tip.A non-bsc device was used to treat the occlusion.The patient had no complications and was stable post procedure.

Brand Name
SAVION FLX
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8875345
Report Number2134265-2019-09320
Device Sequence Number2624816
Product Code DQX
UDI-Device Identifier08714729978817
UDI-Public08714729978817
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K180726
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/22/2021
Device Model Number1006
Device Catalogue Number1006
Device Lot Number0023684765
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/19/2019
Supplement Date Received by Manufacturer09/03/2019
Initial Report FDA Received Date08/08/2019
Supplement Report FDA Received Date09/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
COOK CXI 0.018 GUIDE CATHETER
Outcome Attributed to Adverse Event Other;